# SDR UALA2011082904602

- Difficulty date: August 28, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 57,256 hours, 6,827 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Valve
- Part number: 3887315
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY POSITON 500 AND 506 UPPER CHILLER VALVE ASSY (028-5001) ARE CRACKED.  CHILLERS C51 AND C52 INOP.  CBS PULLED.  INF-  :2EA 028-5001 ON EXP N6599.  REPLACED VALVE ASSY, OPS CHKD OKAY.
